# SDR DLM88070558

- Difficulty date: February 25, 2007
- Submitted: May 16, 2007
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 41,338 hours, 31,150 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 5922578515
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER SKIN WAS FOUND CRACKED IN UPPER SKIN, 0.75 IN. LONG.  THE CRACK WAS CUT OUT OF THE SKIN AND A NEW SKIN WILL BE INSTALLED WITHIN 2000 FLIGHT HOURS.
